MAUDE Adverse Event Report: GYRUS ACMI, INC 7FR COAX HEMOSTATIC PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC

GYRUS ACMI, INC 7FR COAX HEMOSTATIC PROBE; UNIT, ELECTROSURGICAL, ENDOSCOPIC
Model Number CD-B620LA
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event description: "tip of probe broke off outside of patient." the dhrs (device history records) for this product have been reviewed.All records indicate that the product was manufactured and tested in accordance with all applicable procedures and met all final product release criteria.Dhr review for this lot found no associated ncrs (nonconformance's), reported scrap or recorded process deviations relating to the reported failure.As the device is not set to return, a physical device inspection cannot be performed.As a result, the initial complaint can not be confirmed.However, the observed failure is a known phenomenon likely resulting from inadvertent movement of the device tip during activation.On page 3 of the device instructions for use (ifu) (p9100505-001_ah), it states: "keep the device tip in sight during use.Inadvertent activation or movement of the device outside the field of vision may result in patient injury." olympus will continue to monitor complaints for this device.
 
Event or Problem Description
As reported, tip of the bipolar probe broke, fell off outside patient.According to the reporter, it was used once, and when they were going to use it a second time they realized the tip had broken off outside the patient.Customer were able to use a second item to complete the procedure.There was no patient harm, no user injury reported due to the event.

Brand Name
7FR COAX HEMOSTATIC PROBE
Common Device Name
UNIT, ELECTROSURGICAL, ENDOSCOPIC
Manufacturer (Section D)
GYRUS ACMI, INC
9600 louisiana avenue north
brooklyn park MN 55445
Manufacturer Contact
todd brill
9600 louisiana avenue north
brooklyn park, MN 55445
5082077661
MDR Report Key15210745
Report Number3005975494-2022-00027
Device Sequence Number4729983
Product Code KNS
UDI-Device Identifier00821925039483
UDI-Public00821925039483
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K123319
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD-B620LA
Device Lot NumberKR207889
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2022
Initial Report FDA Received Date08/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown